Vytlačiť
1. Atoms of cyclic connectivity in cubic graphs
Názov | Atoms of cyclic connectivity in cubic graphs |
---|---|
Súbež.n. | Atómy cyklickej súvislosti v kubických grafoch |
Aut.údaje | Roman Nedela, Martin Škoviera |
Autor | Nedela Roman 1960- |
Spoluautori | Škoviera Martin |
Zdroj.dok. | Mathematica Slovaca. Vol. 45, no. 5 (1995), pp. 481-499. - Bratislava : Slovenská akadémia vied, Matematický ústav SAV, 1995 |
Kľúč.slová | kubické grafy - cubic charts matematické štúdie |
Jazyk dok. | angličtina |
Krajina | Slovenská republika |
Systematika | 519.1 |
Kategória publikačnej činnosti | ADF |
Kategória ohlasu | CAVICCHIOLI, A. - MESCHIARI, M. - RUINI, B. - SPAGGIARI, F. A survey on snarks and new results : products, reducibility and a computer search. In Journal of graph theory. ISSN 0364-9024, 1998, vol. 28, no. 2, pp. 57-86. KOCHOL, M. Snarks without small cycles. In Journal of combinatiorial theory : series B. ISSN 0095-8956, 1996, vol. 67, no. 1, pp. 34-47. LOU, Dingjun - LIANG, Kangqi. An improved algorithm for cyclic edge connectivity of regular graphs. In Ars combinatoria. ISSN 0381-7032, 2014, vol. 115, pp. 315-333. ZHOU, Jin Xin - LI, Yan Tao. Super cyclically edge-connected vertex-transitive graphs of girth at least 5. In Acta Mathematica Sinica. ISSN 1439-8516, 2013, vol. 29, no. 8, pp. 1569-1580. ZHOU, Jin Xin - FENG Yan Quan. Super-cyclically edge-connected regular graphs. In Journal of combinatorial optimization. ISSN 1382-6905, 2013, vol. 26, no. 2, pp. 393-411. GLOVER, Henry H. - KUTNAR, Klavdija - MALNIC, Aleksander et al. Hamilton cycles in (2, odd, 3)-Cayley graphs. In Proceeding of the London mathematical society. ISSN 0024-6115, 2012, vol. 104, no. 6, pp. 1171-1197. ZHANG, Zhao - WANG, Bing. cuper cyclically edge connected transitive graphs. In Journal of combinatorial optimization. ISSN 1382-6905, 2011, vol. 22, no. 4, pp. 549-562. YU, Zhihua - LIU, Qinghai - ZHANG, Zhao. Cyclic vertex connectivity of star graphs. In Combinatorial optimization and applicaltions, part 1. Berlin : Springer, 2010. ISBN 978-3-642-17457-5, pp. 212-221. GLOVER, Henry H. - KUTNAR, Klavdija - MARUSIC, Dragan. Hamiltonian cycles in cubic Cayley graphs : the (2, 4k, 3) case. In Journal of algebraic combinatorics. ISSN 0925-9899, 2009, vol. 30, no. 4, pp. 447-475. KUTNAR, Klavdija - MARUSIC, Dragan. Hamilton cycles and paths in vertex-transitive graphs-current directions. In Disrete mathematics. ISSN 0012-365X, 2009, vol. 309, no. 17, pp. 5491-5500. WANG, Bing - ZHANG, Zhao. On cyclic edge-connectivity of transitive graphs. In Discrete mathematics. ISSN 0012-365X, 2009, vol. 309, no. 13, pp. 4555-4563. TIAN, Yingzhi - MENG Jixiang. Iambda(c)-optimally half vertex transitive graphs with regularity k. In Information processing letters. ISSN 0020-0190, 2009, vol. 109, no. 13, pp. 683-686. ALDRED, Robert E.L. et al. Graph structural properties of non-Yutsis graphs allowing fast recognition. In Discrete applied mathematics. ISSN 0166-218X, 2009, vol. 157, no. 2, pp. 377-386. LOU, Dingjun - WANG, Wei. Characterization of graphs with infinite cyclic edge connectivity. In Discrete mathematics. ISSN 0012-365X, 2008, vol. 308, no. 11, pp. 2094-2103. KUTNAR, Klavdija - MARUSIC, Dragan. On cyclic edge-connectivity of fullerenes. In Discrete applied mathematics. ISSN 0166-218X, 2008, vol. 156, no. 10, pp. 1661-1669. GLOVER, Henry H. - MARUSIC, Dragan. Hamiltonicity of cubic Cayley graphs. In Journal of the European mathematical society. ISSN 1435-9855, 2007, vol. 9, no. 4, pp. 775-787. MACAJOVA, Edita - RASPAUD, Andre. On the strong circular 5-flow conjecture. In Journal of graph theory. ISSN 0364-9024, 2006, vol. 52, no. 4, pp. 307-316. ZHANG, Z. - MENG, J.X. Serni-hyper-connected edge transitive graphs. In Discrete mathematics. ISSN 0012-365X, 2006, vol. 306, no. 7, pp. 705-710. DVORAK, Z. - KARA, J. - KRAL, D. et al. An algorithm for cyclic edge connectivity of cubic graphs. In Algorithm theory - SWAT 2004 : 9th Scandinavian workshop on algorithm theory, Humlebeak. Berlin : Springer, 2004. ISBN 3-540-22339-8, pp. 236-247. |
Katal.org. | UKUMB###BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici |
Báza dát | xpca - PUBLIKAČNÁ ČINNOSŤ |
Odkazy | PERIODIKÁ-Súborný záznam periodika |